MAUDE Adverse Event Report: PRYTIME MEDIAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary

PRYTIME MEDIAL DEVICES, INC. PREBOA-PRO CATHETER; Catheter, intravascular occluding, temporary
Catalog Number PRP7226-PRO
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 12/11/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Prytime is filing this report with an abundance of caution due to the presence of the reboa catheter in the bloodstream, which may have contributed to thrombus formation requiring a thrombectomy and fasciotomy for treatment.The case involved a hypotensive patient who was presented to the facility with an unclear mechanism of injury; the patient was found near train tracks, indicating a possible pedestrian vs.Train moi.Early percutaneous access was gained at the right common femoral artery (cfa) using a 5fr sheath.A decision was then made to upsize the sheath and perform reboa (sheath was upsized to a 7fr).The reboa catheter was placed in zone-3 prior to performing a ct scan and partially occluded the vessel for approximately 1 hour.Following aortic occlusion, the catheter was deflated in the or and maintained in the aorta throughout the remainder of the pelvic surgical procedure and left in place until the end of a subsequent ir procedure at which point the catheter was removed.The total time the catheter and sheath remained in the vessel is unknown.There were no issues encountered during advancement of the catheter through the sheath, or during use of the catheter and sheath during the reboa procedure.The patient remained stable throughout the ct process and was then transferred to the or where the patient was prepared for pelvic repair surgery (including packing).Per the surgeon, the patient remained stable enough to deflate the catheter balloon and so it was fully deflated and remained in place.At the endpoint of the surgery, the patient was transferred to ir.Upon completion of the ir process the catheter was removed without issue, followed by the removal of the 7fr sheath.The following morning, post-procedure, it was discovered the patient's right leg was cold and had weak pulses.Vascular was consulted and a thrombectomy and fasciotomy were performed for the treatment of a thrombus located in the popliteal artery.Following the treatment, the patient's circulation was restored and showed no signs of deficit.Upon investigation of this incident and evaluation of the returned device, it was determined that the device functioned as intended.There is no alleged or observed device defect or deficiency.However, presence of the reboa catheter within the bloodstream could not be ruled out as a potential contributor to thrombus formation which required surgical intervention.

Brand Name
PREBOA-PRO CATHETER
Common Device Name
Catheter, intravascular occluding, temporary
Manufacturer (Section D)
PRYTIME MEDIAL DEVICES, INC.
12 upper balcones rd
suite 300
boerne TX 78006
Manufacturer (Section G)
PRYTIME MEDICAL DEVICES, INC.
12 upper balcones rd
boerne TX 78006
Manufacturer Contact
brian young
12 upper balcones rd
boerne, TX 78006
MDR Report Key18493705
Report Number3026788751-2024-00002
Device Sequence Number6991483
Product Code MJN
UDI-Device Identifier00850001105064
UDI-Public850001105064
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200459
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPRP7226-PRO
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown